# SDR 04FDEA01412

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - SPOILERS - SPOILER DOWN STOP BRACKET GOUGE REPAIR.  COMPLIED WITH EA 7-5740-77411.  BLENDED GOUGE, HFEC NO CRACKS NOTED.
